# SDR IXXA0500107O

- Difficulty date: September 15, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813284
- Aircraft time: 90,078 hours, 37,559 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Condition: Out Of Adjust
- Location: Mlg
- Part time: 90,078 hours, 37,559 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM KTOL, GEAR UPLATCH CHECK UNSATISFACTORY DOORS LIGHT AND LANDING GEAR UNSAFE LIGHT CAME ON IN UPLATCH POSITION.  CYCLED GEAR DOWN AND UP, SAME RESULTS CREW RETURNED AIRCRAFT TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND STRUT TO UNIVERSAL BOLT SAFETY BOLT CONTACTING SIDE BRACE LINK, REPOSITIONED BOLT, NO DEFECTS NOTED.  FOUND BOTH ACTUATING CYLINDERS NOT BOTTOMED OUT IN CYLINDER, ADJUSTED.  PERFORMED EXTENSION RETRACTION SYSTEM AND A SYSTEMS CHECK WAS GOOD PER ALL APPLICABLE MANUALS AND AIRCRAFT WAS RETURNED TO SERVICE.
